# SDR FDEA202504070577

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63125
- Aircraft time: 5,852 hours, 2,923 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586917
- Condition: Cracked
- Location: Zone 200
- Part time: 5,852 hours, 2,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, SECTION 46 BETWEEN STA.1263 LEFT SIDE FLOOR PANEL   WITH SEVERAL PUNCTURES MAIN DECK CARGO COMPARTMENT SECTION 46 BETWEEN STA 1263 WAS REPAIRED IAW B767   SRM 53-00-50-2R PAR 4B FIG 201 SHEET 2 REV 90 AUG 15/2024
